# SDR DXTA2025052703622

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 8,336 hours, 5,491 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 696142332
- Condition: Failed
- Location: Elevator Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

OCF FAILED FOR ELEVATOR.  SHORTLY AFTER TAKEOFF WITH FULL NOSE DOWN TRIM, AMBER CAS MSG APPEARED AND STAYED ON.   I DISCONNECTED THE AUTOPILOT AND THE AIRCRAFT SHARPLY PITCHED UP.  I HAD MINIMAL CONTROL TRYING TO KEEP THE NOSE DOWN.  WE WERE ABLE TO MAINTAIN AIRCRAFT CONTROL BY SLOWING, EXTENDING SPEED BRAKES AND ROLLING THE AIRCRAFT SO THE NOSE WOULD DROP.  REPLACED ACTUATOR ASSY REF CE680A MM 27-37-05 OPS CHECK GOOD.
